North By Honeywell Swift First Aid Pain Stoppers Extra Strength Pain Reliever Tablet
Swift First Aid Extra Strength Pain Stopper contains 250mg aspirin, 250mg acetaminophen and 65mg caffeine. It provides relief from headaches, muscular aches and pains, sold as 100 packs per box, 2 boxes per case.
Proven to be effective for severe headaches, muscle soreness, aches and pains associated with fever and arthritis
» Pain Reliever Tablet
» Pain Stoppers, Swift First Aid
» 100 Per Pack, 2 Packs Per Box
» 250 mg Acetaminophen, 250 mg Aspirin, 65 mg Caffeine
Item has not been reviewed. Be the first to write a review for this item